Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 6, Issue 1


Published
on

January 1, 2018


Pages

27-32


DOI

Article

Decomposition Formulas for Srivastava’s Hypergeometric Functions of Three Complex Variables I

Check for updates


Authors

Mosaed M. Makky* Affiliation:
Departement of Mathematics, Faculty of Science, South Valley University, Qena, Egypt


Abstract

In the spirit of Hasanov, Srivastava, and Turaev (2006), Ernst introduce new inverse operators together with a more general operator and find a summation formula for the last one. Based these operators and the earlier known q-analogues of the Burchnall-Chaundy operators. In section 1 some definitions and notations are introduce the inverse q-analogue operators for an arbitrary number of three complex variables, also, we derive some computations formulas for HB Srivastava’s hypergeometric functions. Finally, in section 2 we investigate some derivations of decomposition formulas for Srivastava’s qHB- hypergeometric functions of three complex variables are given.


Keywords

Decomposition formulas, Srivastava’s hypergeometric functions, Gauss hypergeometric function, complex variables


Citation

Makky, M. M. (2018). Decomposition formulas for srivastava’s hypergeometric functions of three complex variables i. Journal of Analysis & Number Theory, 6(1), 27–32. https://doi.org/10.18576/jant/060105

Published by: Engineering Journals

Engineering Journals Logo